# SDR R61A2020022420250

- Difficulty date: February 24, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N419YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000384
- Aircraft time: 16,646 hours, 11,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17086055001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK- CF 3 CABIN FLOOR STRUCTURE CORROSION RH GUSSET AT FR84. REMOVED CORROSION ON CF 3 CABIN FLOOR STRUCTURE RH GUSSET AT FR84 BY BLENDING. REMOVED 0.009" MATERIAL TO REMOVE DAMAGED AREA WHERE MATERIAL WAS REMOVED IS "OUT" OF LIMITS OF SRM REF: SRM 51-75-16. REMOVED AND INSTALLED NEW R/H GUSSET AT FR84. REF: EMB SRM 51-21-01, SRM 51-40-08.
